RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1969, Volume 6, Issue 5, Pages 633–639 (Mi mz6972)  

This article is cited in 1 scientific paper (total in 1 paper)

Conditions for non-oscillation of singular linear differential equations of second order

I. T. Kiguradze

Tbilisi State University

Abstract: Conditions are found in the fulfillment of which each non-trivial solution of the equation uPrime+ $u"+\beta(t)u'+\alpha(t)u=0$, where $\beta(t)\in L(a,b)$ and $(t-a)(t-b)\alpha(t)\in L(a,b)$ has not more than one zero on the interval $a\le t\le b$.

Full text: PDF file (436 kB)

English version:
Mathematical Notes, 1969, 6:5, 843–847

Bibliographic databases:

UDC: 517.9
Received: 23.11.1968

Citation: I. T. Kiguradze, “Conditions for non-oscillation of singular linear differential equations of second order”, Mat. Zametki, 6:5 (1969), 633–639; Math. Notes, 6:5 (1969), 843–847

Citation in format AMSBIB
\Bibitem{Kig69}
\by I.~T.~Kiguradze
\paper Conditions for non-oscillation of singular linear differential equations of second order
\jour Mat. Zametki
\yr 1969
\vol 6
\issue 5
\pages 633--639
\mathnet{http://mi.mathnet.ru/mz6972}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=259245}
\zmath{https://zbmath.org/?q=an:0196.10203}
\transl
\jour Math. Notes
\yr 1969
\vol 6
\issue 5
\pages 843--847
\crossref{https://doi.org/10.1007/BF01101415}


Linking options:
  • http://mi.mathnet.ru/eng/mz6972
  • http://mi.mathnet.ru/eng/mz/v6/i5/p633

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Napalkov, A. U. Mullabaeva, “Kratnaya interpolyatsionnaya zadacha Valle Pussena”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 19:1 (2015), 63–77  mathnet  crossref  zmath  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:197
    Full text:96
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020